MAUDE Adverse Event Report: ABBOTT CPS DIRECT PL; CATHETER

ABBOTT CPS DIRECT PL; CATHETER
Model Number 410212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported coronary sinus dissection may have been procedure related.
 
Event or Problem Description
During implant, the physician inserted the cps direct introducer into the coronary sinus.Imaging revealed a dissection, for which no intervention was required.The physician successfully finished the implant procedure.The patient was in stable condition.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8823701
Report Number2017865-2019-11135
Device Sequence Number14088552
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number410212
Device Lot Number6826854
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;